MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI SP; SURGEON SIDE CONSOLE

INTUITIVE SURGICAL, INC DA VINCI SP; SURGEON SIDE CONSOLE
Model Number 380940-40
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Removed and replaced right high-resolution stereo viewer (hrsv) monitor.The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis.The hrsv-3 monitor was analyzed and found upon powering up the system, there is no image on the hrsv it is completely black.Successfully replicated the complaint the complaint was confirmed based on the field evaluation/failure analysis, which indicates that the device may have contributed to the customer reported issue.
 
Event or Problem Description
It was reported that prior to starting a da vinci-assisted surgical procedure, during setup to report that he is not seeing an image in the console right eye.Site power cycled and hard power cycled the console.Technical support engineer (tse) walked caller through an addition power cycle and hard power cycle of the console and the tower.Tse also had caller verify fiber cable connections between tower and console.Caller powered system back on and again, the right eye had no image.Tse then had caller power console up in stand-alone however the console right eye was still not present.Tse suggested hard power cycling the console multiple times.Site converted to another dv system.Field service engineer (fse) to follow up.The procedure was completing as planned with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the customer noted ports were not placed prior to the issue being identified.The procedure was completed with another system (xi) and dvstat contacted prior to aborting/converting the procedure.There was no patient injury.

Brand Name
DA VINCI SP
Common Device Name
SURGEON SIDE CONSOLE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24694534
Report Number2955842-2026-17965
Device Sequence Number10439544
Product Code NAY
UDI-Device Identifier00886874114735
UDI-Public(01)00886874114735
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380940-40
Device Catalogue Number380940
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/02/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown